# SDR SWIA972225

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 14,765 hours, 19,624 cycles
- Engine: Pwa PW118B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED SEA, PRESSURIZATION FAILED, WENT TO MANUAL PRESSURIZATION, STILL UNCONTROLLABLE.  RETURNED TO SEA. CLEANED CABIN DOOR SEAL AND CHECKED CARGO DOOR SEAL.  CHECKED OUTFLOW VALVES FOR OBSTRUCTIONS.  PRESSURIZATION CHECKS GOOD DURING GROUND OPS IAW MM 21-30-00.  COULD NOT DUPLICATE SQUAWK.
